Positive measure sets of ergodic rational maps
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 3, p. 383-407
@article{ASENS_1986_4_19_3_383_0,
     author = {Rees, Mary},
     title = {Positive measure sets of ergodic rational maps},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 19},
     number = {3},
     year = {1986},
     pages = {383-407},
     doi = {10.24033/asens.1511},
     zbl = {0611.58038},
     mrnumber = {88g:58100},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1986_4_19_3_383_0}
}
Rees, Mary. Positive measure sets of ergodic rational maps. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 3, pp. 383-407. doi : 10.24033/asens.1511. http://www.numdam.org/item/ASENS_1986_4_19_3_383_0/

[B-C] M. Benedicks and L. Carleson, On Iterations of l-ax2 on (-1, 1), Institut Mittag-Leffler, Report No. 3, 1983.

[B] H. Brolin, Invariant Sets Under Iteration of Rational Functions, (Arkiv for Mathmatik, Vol. 6, 1965, pp. 103-144). | MR 33 #2805 | Zbl 0127.03401

[D] P. L. Duren, Univalent Functions, New York, Springer, 1983. | MR 85j:30034 | Zbl 0514.30001

[F] P. Fatou, Sur les équations fonctionnelles (Bull. Soc. Math. Fr., Vol. 47, 1919, pp. 161-271 and Vol. 48, 1920, pp. 33-94 and pp. 208-314). | JFM 47.0921.02 | Numdam | Numdam

[H 1] M. R. Herman, Construction d'un difféomorphisme minimal d'entropie topologique non nulle (Erg. Theory and Dynam. Syst., Vol. 1, 1981, pp. 65-76). | MR 83c:58046 | Zbl 0469.58008

[H 2] M. R. Herman, Une méthode pour minorer les exposants de Lyapunov et quelques exemples montrant le caractère local d'un théorème d'Arnold et de Moser sur le tore de dimension 2 (to appear).

[J] M. V. Jabobson, Absolutely Continuous Invariant Measures for One-Parameter Families of One-Dimensional Maps (Comm. in Math. Phys., Vol. 81, 1981, pp. 39-88). | MR 83j:58070 | Zbl 0497.58017

[M-S-S] R. Mané, P. Sad and D. Sullivan, On the Dynamics of Rational Maps (Ann. Éc. Norm. Sup., Vol. 16, 1983, pp. 193-217). | Numdam | MR 85j:58089 | Zbl 0524.58025

[R] M. Rees, Ergodic Rational Maps with Dense Critical Point Forward Orbit (Erg. Theory and Dynam. Syst., Vol. 4, 1984, pp. 311-322). | MR 85m:58111 | Zbl 0553.58008

[S 1] D. Sullivan, Conformal Dynamical Systems, Geometric Dynamics, (Lecture Notes in Math., No. 1007, 1981, pp. 725-752). | MR 85m:58112 | Zbl 0524.58024

[S 2] D. Sullivan, Quasi-Conformal Homeomorphisms and Dynamics I (to appear).

[SZ] W. Szlenk, Some Dynamical Properties of Certain Differentiable Mappings of an Interval (Bol. Soc. Mat. Mex., Vol. 24, No. 2, 1979, pp. 57-82). | MR 83c:58048 | Zbl 0487.58013